Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On restylane, swollen red top lip

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
hi, i think i have a allergic reaction to restylane..Ihad it 18 months ago and have always had swollen red top lip
Posted Thu, 19 Apr 2012 in Asthma and Allergy
Answered by Dr. Gaurang Krishna 12 minutes later

Thanks for the query.

As your query is incomplete, I would like to know a few more things which will help me in suggesting you better:
1.Is the swelling localized?
2.Can you describe me the feel of the swelling? Is it firm or soft?
3.Is it present only after consumption of restylane or any other medications?
4.Are you suffering with any other diagnosed medical conditions?

You may have developed a granulomatous reaction to restylane which is an uncommon but known side effect of restylane injections.

If you have more of a diffuse swelling it is unlikely to be due to restylane.

It would be better to discuss with your treating doctor about this symptom or can get examined by a Dermatologist for an accurate diagnosis.

It would also be better for me if you send your pictures to YYYY@YYYY . Subject: Attn Dr. Gaurang. which will help me in suggesting you better.

Please confirm here after mailing your photos so that I can answer them at the earliest.

Awaiting for your reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor